# SDR DALA2017032202280

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 44,540 hours, 30,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1095
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE LOWER FRAME TEE CAP AT BS 1095.87 NEAR LONGERON 28R.  FOUND OUT OF LIMITS IAW SRM 53-00-00 AND DRAWING S4923323 REV -. REPAIRED AREA IAW ER/A 553860-14 REV. ORIGINAL.
